ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2017.3.7108

Singular Integro-Differential Equations with Hilbert Kernel and Monotone Nonlinearity

Askhabov, S. N.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 3.
In this paper applying methods of trigonometric series we establish that the singular integro-differential operator with the Hilbert kernel \((Gu)(x)=-\frac{1}{2\pi}\int\nolimits_{-\pi}^{\pi} u'(s) {\rm ctg}\frac{s-x}{2}\,ds\)  with the domain \(D(G)=\{u(x):\, u(x)\ \text{absolutely continuous with}\  u'(x)\in L_{p'}(-\pi,\pi)\) and \(u(-\pi)=u(\pi)=0\}\), where \(p'=p/(p-1)\), \({1<p<\infty}\), is a strictly positive, symmetric and potential. Using this result and the method of maximal monotone operators, we investigate three different classes of nonlinear singular integro-differential equations with the Hilbert kernel, containing an arbitrary parameter, in the class of  \(2\pi\)-periodic real functions. The solvability and uniqueness theorems, covering also the linear case,
are established under transparent restrictions. In contrast to previous papers devoted to other classes of nonlinear singular integro-differential equations with the Cauchy kernel, this one is based on inverting of the superposition operator generating the nonlinearity in the equations considered, and on the proof of the coercivity of this inverse operator. The corollaries are given that illustrate the obtained results.
Keywords: nonlinear singular integro-differential equations, Hilbert kernel, method of maximal monotone operators
Language: Russian Download the full text  
For citation: Askhabov S. N. Singular integro-differential equations with hilbert kernel and monotone nonlinearity // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 11-20. DOI 10.23671/VNC.2017.3.7108
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт